Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 14, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a theorem of P. J. Cohen and H. Davenport
Edwin Hewitt and Herbert S. Zuckerman.
Proc. Amer. Math. Soc. 14 (1963), 847-855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0154947
The necessity of Harris’ condition for the existence of a stationary measure
William Veech.
Proc. Amer. Math. Soc. 14 (1963), 856-860
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156379
A remark on universal sigma integrability
R. B. Darst.
Proc. Amer. Math. Soc. 14 (1963), 861-862
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155953
Almost-finite, compact, and inessential operators
David Kleinecke.
Proc. Amer. Math. Soc. 14 (1963), 863-868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155197
On an equality involving group characters
J. J. Price.
Proc. Amer. Math. Soc. 14 (1963), 869-874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160081
A note on bounded-truth-table reducibility
Patrick C. Fischer.
Proc. Amer. Math. Soc. 14 (1963), 875-877
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155757
Rational normal matrices satisfying the incidence equation
David Hertzig.
Proc. Amer. Math. Soc. 14 (1963), 878-879
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155839
Rationally injective modules for algebraic linear groups
G. Hochschild.
Proc. Amer. Math. Soc. 14 (1963), 880-883
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155825
Torsion free covering modules
Edgar Enochs.
Proc. Amer. Math. Soc. 14 (1963), 884-889
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168617
A note on an inequality of M. Marcus and M. Newman
Henryk Minc.
Proc. Amer. Math. Soc. 14 (1963), 890-892
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155844
A spectral mapping theorem for functions of two commuting linear operators
Anthony Trampus.
Proc. Amer. Math. Soc. 14 (1963), 893-895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156207
On odd perfect numbers. II
D. Suryanarayana.
Proc. Amer. Math. Soc. 14 (1963), 896-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155786
Weakly compact $B^{#}$-algebras
A. Olubummo.
Proc. Amer. Math. Soc. 14 (1963), 905-908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155198
Lie isomorphisms of primitive rings
Wallace S. Martindale.
Proc. Amer. Math. Soc. 14 (1963), 909-916
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160798
On the generalized overrelaxation method for operation equations
W. V. Petryshyn.
Proc. Amer. Math. Soc. 14 (1963), 917-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169402
Note on a nonlinear Volterra equation
J. J. Levin and J. A. Nohel.
Proc. Amer. Math. Soc. 14 (1963), 924-929
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157201
Estimates of the stability intervals for Hill’s equation
Harry Hochstadt.
Proc. Amer. Math. Soc. 14 (1963), 930-932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156023
A class of integral equations involving ultraspherical polynomials as kernel
K. N. Srivastava.
Proc. Amer. Math. Soc. 14 (1963), 932-940
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156171
On the hyperbolic capacity and conformal mapping
Ch. Pommerenke.
Proc. Amer. Math. Soc. 14 (1963), 941-947
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155967
On the correctness of partial differential operators and the von Neumann condition for stability of finite difference operators
D. G. Aronson.
Proc. Amer. Math. Soc. 14 (1963), 948-955
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156484
Some boundary value problems for linear differential systems
W. J. Coles.
Proc. Amer. Math. Soc. 14 (1963), 956-960
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160959
Remarks on systems of nonlinear Volterra equations
R. R. D. Kemp.
Proc. Amer. Math. Soc. 14 (1963), 961-962
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157202
On the differentiability of solutions of symmetric hyperbolic systems
Gideon Peyser.
Proc. Amer. Math. Soc. 14 (1963), 963-969
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156102
Extension of a theorem of A. Wintner
L. Suyemoto and P. Waltman.
Proc. Amer. Math. Soc. 14 (1963), 970-971
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156015
Zeroes of the cohomology of the Steenrod algebra
Arunas Liulevicius.
Proc. Amer. Math. Soc. 14 (1963), 972-976
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157383
The uniform continuity of continuous functions on a topological space
Allen S. Davis.
Proc. Amer. Math. Soc. 14 (1963), 977-980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157349
Fixpoint theorem for contractions of a well-chained topological space
Allen S. Davis.
Proc. Amer. Math. Soc. 14 (1963), 981-985
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0161323
Homotopic curves on surfaces
Harold I. Levine.
Proc. Amer. Math. Soc. 14 (1963), 986-990
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0157364
Compactness and semi-continuous carriers
Jack G. Ceder.
Proc. Amer. Math. Soc. 14 (1963), 991-993
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155288
A wild sphere which can be pierced at each point by a straight line segment
M. K. Fort.
Proc. Amer. Math. Soc. 14 (1963), 994-995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0159311
Correction to “A characterization of $QF-3$ algebras”
Hiroyuki Tachikawa.
Proc. Amer. Math. Soc. 14 (1963), 995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155857
A simple example of a transcendental entire function that together with all its derivatives assumes algebraic values at all algebraic points
Daihachiro Sato.
Proc. Amer. Math. Soc. 14 (1963), 996
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155975
On the maximality theorem of Wermer
T. P. Srinivasan and Ju-kwei Wang.
Proc. Amer. Math. Soc. 14 (1963), 997-998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0159242
Weak convergence of bounded sequences
John Rainwater.
Proc. Amer. Math. Soc. 14 (1963), 999
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155171
Errata, volume 14
Proc. Amer. Math. Soc. 14 (1963), 1000
Abstract, references and article information
Full-text PDF Free Access    


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia